Anosmia after Caudal Epidural Steroid Injection.
Аннотация
There are no reports for anosmia after caudal epidural steroid injections (CESIs). General anesthesia is among the reasons, but the reports up to date are extremely limited. There are no identifiable factors contributing to anosmia after epidural injection, so it is worth discussing. We present the case of a 50-year-old woman with no previous history of any sensory deficits. She experienced anosmia after CESI that had been performed due to her chronic low back pain and lasted for 4 months. Clinical and imaging studies did not reveal any pathology. After 4 months, the olfactory dysfunction demonstrated a significant improvement. Disorders of the olfactory system are unknown after regional anesthesia. The onset of the dysfunction in correlation with the imaging findings may indicate that anesthetics can affect the olfactory dysfunction. Further studies are needed.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.